# SDR CA100525014

- Difficulty date: April 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 11,419 hours
- Engine: Cont IO550F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653888
- Condition: Spalled
- Location: Engine
- Part time: 180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY, DISCOVERED LIFTERS AND CAMSHAFT SPALLED AND CHIPPED. THE INTAKE LIFTER 653888 (CHANGED NOV 16, 2009 DUE TO SB09-07 & AD2009-24-52, APPROX 180 HRS TTSN) WERE ALL DESTROYED.  THE CAMSHAFT WAS ALSO DESTROYED.
